Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Add your review

$6.98

$6.98

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $6.98
(as of Aug 28,2020 13:31:22 UTC – Details)



Compare to Advil active ingredient. Amazon Basic Care Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count”

Your email address will not be published. Required fields are marked *

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

$6.98

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0